RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2019, том 31, выпуск 1, страницы 143–155 (Mi aa1632)  

Статьи

Gram matrices of reproducing kernel Hilbert spaces over graphs IV. (Quadratic inequalities for graph Laplacians)

M. Setoa, S. Sudab

a National Defense Academy, Yokosuka 239-8686, Japan
b Aichi University of Education, Kariya 448-8542, Japan

Аннотация: We study the relationship between a graph and its subgraph from a viewpoint of functional analysis. As an application of the theory of quasi-orthogonal integrals developed by de Branges–Rovnyak and Vasyunin–Nikol'skiĭ, quadratic inequalities for graph Laplacians are given.

Ключевые слова: graph, Laplacian, quasi-orthogonal integral.

Финансовая поддержка Номер гранта
Japan Society for the Promotion of Science 15K04926
This research was supported by JSPS KAKENHI Grant Number 15K04926.


Полный текст: PDF файл (218 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
Поступила в редакцию: 22.11.2017
Язык публикации: английский

Образец цитирования: M. Seto, S. Suda, “Gram matrices of reproducing kernel Hilbert spaces over graphs IV. (Quadratic inequalities for graph Laplacians)”, Алгебра и анализ, 31:1 (2019), 143–155

Цитирование в формате AMSBIB
\RBibitem{SetSud19}
\by M.~Seto, S.~Suda
\paper Gram matrices of reproducing kernel Hilbert spaces over graphs IV. (Quadratic inequalities for graph Laplacians)
\jour Алгебра и анализ
\yr 2019
\vol 31
\issue 1
\pages 143--155
\mathnet{http://mi.mathnet.ru/aa1632}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1632
  • http://mi.mathnet.ru/rus/aa/v31/i1/p143

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:45
    Литература:5
    Первая стр.:7

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019